Alert archive / Washington / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jul 17, 2013, 4:59 AM PDT for Ferry County, Lincoln County, Washington. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2013, 4:59 AM PDT (11:59 UTC)
- Expired
- Jul 17, 2013, 5:45 AM PDT
- In force
- 46 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Ferry County, WA, Lincoln County, WA
The radar
The Spokane radar (KOTX), 93 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:00 AM PDT | HAIL 1.75 | 9 N Wilbur, WA | |
| Jul 17, 5:15 AM PDT | HAIL 0.75 | 3 Sse Keller, WA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 12.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3004 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
384 WUUS56 KOTX 171159 SVROTX WAC019-043-171245- /O.NEW.KOTX.SV.W.0003.130717T1159Z-130717T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPOKANE WA 459 AM PDT WED JUL 17 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON... SOUTHWESTERN FERRY COUNTY IN NORTHEAST WASHINGTON... * UNTIL 545 AM PDT * AT 452 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTH OF KELLER...OR 50 MILES NORTHEAST OF EPHRATA...AND MOVING NORTH AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KELLER PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4829 11882 4820 11837 4779 11875 4781 11884 TIME...MOT...LOC 1159Z 191DEG 25KT 4788 11878 $$ SB
4 follow-up statements
544
WWUS56 KOTX 171214
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
514 AM PDT WED JUL 17 2013
WAC043-171224-
/O.CAN.KOTX.SV.W.0003.000000T0000Z-130717T1245Z/
LINCOLN WA-
514 AM PDT WED JUL 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN COUNTY IS
CANCELLED...
LAT...LON 4820 11837 4794 11866 4794 11868 4795 11869
4793 11871 4794 11881 4829 11882
TIME...MOT...LOC 1214Z 191DEG 25KT 4798 11875
$$
WAC019-171245-
/O.CON.KOTX.SV.W.0003.000000T0000Z-130717T1245Z/
FERRY WA-
514 AM PDT WED JUL 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM PDT
FOR SOUTHWESTERN FERRY COUNTY...
AT 509 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES SOUTH OF KELLER...OR 48 MILES SOUTHEAST OF OMAK...
MOVING NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4820 11837 4794 11866 4794 11868 4795 11869
4793 11871 4794 11881 4829 11882
TIME...MOT...LOC 1214Z 191DEG 25KT 4798 11875
$$
SB961
WWUS56 KOTX 171225
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
525 AM PDT WED JUL 17 2013
WAC019-171245-
/O.CON.KOTX.SV.W.0003.000000T0000Z-130717T1245Z/
FERRY WA-
525 AM PDT WED JUL 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM PDT
FOR SOUTH CENTRAL FERRY COUNTY...
AT 518 AM PDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR KELLER...OR 44 MILES SOUTH OF
REPUBLIC...MOVING NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT KELLER...OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
LAT...LON 4798 11865 4797 11869 4800 11875 4828 11877
4820 11837
TIME...MOT...LOC 1224Z 191DEG 25KT 4805 11873
$$
SB582
WWUS56 KOTX 171236
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
536 AM PDT WED JUL 17 2013
WAC019-171245-
/O.CON.KOTX.SV.W.0003.000000T0000Z-130717T1245Z/
FERRY WA-
536 AM PDT WED JUL 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM PDT
FOR SOUTH CENTRAL FERRY COUNTY...
AT 531 AM PDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR KELLER...OR 38 MILES SOUTH OF
REPUBLIC...MOVING NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4805 11858 4806 11866 4808 11876 4828 11877
4820 11837
TIME...MOT...LOC 1236Z 191DEG 25KT 4813 11871
$$
SB922
WWUS56 KOTX 171244
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
544 AM PDT WED JUL 17 2013
WAC019-171254-
/O.EXP.KOTX.SV.W.0003.000000T0000Z-130717T1245Z/
FERRY WA-
544 AM PDT WED JUL 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FERRY COUNTY
WILL EXPIRE AT 545 AM PDT...
DOPPLER RADAR INDICATED THE STORM IS WEAKENING. HAIL TO THE SIZE OF
PENNIES...INTENSE LIGHTNING...WIND GUSTS TO 45 MPH...AND HEAVY
DOWNPOURS REMAIN A THREAT.
LAT...LON 4805 11858 4806 11866 4808 11876 4828 11877
4820 11837
TIME...MOT...LOC 1244Z 191DEG 25KT 4818 11869
$$
SBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:49 AM PDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 17, 2:49 AM PDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
249 AM PDT Wed Jul 17 2013
.SYNOPSIS...
Rounds of showers and thunderstorms are expected this morning over
much of north Idaho and eastern Washington. Cloud to ground
lightning will raise the concern for new wildfires, especially in
areas where brush, grasses, and light timber are dry enough to
burn. The weather Thursday through the weekend will be dry and
warmer than normal. Saturday will likely be the hottest day of the
week with high temperatures well into the 90s with some spots near
100 degrees.
&&
.DISCUSSION...
Today and tonight: A negatively tilted shortwave trof will
slowly lift through the region this morning and early afternoon
continuing to bring widely scattered thunderstorms to a majority
of the region. A majority of the region will quickly dry out
Wednesday afternoon however the exception will be across the
northern mountains where lingering instability and moisture will
combine with afternoon heating bringing the potential for a few
strong thunderstorms before early evening.
Models have initialized the approaching shortwave trof well which
as of 2AM is crossing into southern Oregon. There is strong
agreement that an elevated axis of instability with 700-500mb
theta-e lapse rates on the order of -2 to 6 K/KM and specific
humidity values near 4g/kg extending from southern ID N/NW into
Ern WA will remain in place until the trof axis passes through.
The forecast movement of the trof axis has slowed down
considerably from model runs 24 hours ago which has led to a
delayed removal of thunderstorm mention. The current timing places
the trof axis over southern WA near 15z...along highway 2 roughly
18z...and into the northern mountains 21z and clearing conditions
can be expected once the trof axis passes through.
Given the slower timing, there is now an increased risk for
isolated thunderstorms across the northern mountains between
21-00z. The strength of these storms will highly depend on the
amount of warming that can be achieved in this period and how
quick drier dewpoints can punch northward. NAM is the wettest
regarding boundary layer moisture but does not appear out of the
question based on recent trends where precipitation is falling. I
do believe it is holding on to too much boundary layer moisture
south into the upper basin and Spokane-CDA which, based on its
forecast soundings could also experience strong thunderstorm
activity in the afternoon. We did not bite off on this now based
on strong subsidence and a dry slot the NAM/GFS does show moving
into the region behind this morning's wave. Nonetheless, the
potential for strong to locally severe storms does exist across
the northern mountains Wednesday afternoon with large hail,
damaging winds, and heavy downpours as the main threats. /sb
Thursday through Saturday: A flat upper level ridge will
retrograde into the western U.S. Thursday through Saturday. During
this period a large polar vortex over eastern Canada will migrate
southeastward and bring an end to the recent heat wave over the
eastern seaboard. Thursday, Friday and Saturday will certainly
feature above average temperatures for the Inland Northwest, but
does not appear to be anything out of the ordinary. Saturday
should be the hottest day as the low amplitude ridge axis becomes
centered over eastern Washington and north Idaho. 850mb
temperatures from the ECMWF and GFS support afternoon high
temperatures in the mid 90s to near 100 on Saturday for most
elevations below 3000 feet, and that is what we have in our
forecast. This is a couple degrees above MOS guidance (GFS, ECMWF
and GFS ensemble MOS) which is a little concerning. Verification
stats over the last 30 days suggests that our forecast has had a
warm bias. I can recall several hot ridges advertised by the GFS
that have not panned out to be as hot as the model advertised.
Sunday through Tuesday: There are considerable model differences
from Sunday onward next week. The medium range models have really
struggled to handle the retrograding high over the western U.S.
and the split flow pattern over the eastern Pacific/Gulf of
Alaska. The 00z ECMWF has come into better agreement with the
other models that the flow will be relatively flat early next
week. Not surprisingly, the GFS is the warmest model. It has been
most of the summer, to a fault at times. I like the idea of a
gradual cooling trend Sunday through Tuesday. I would anticipate
the falling heights over the Gulf of Alaska and northern B.C. will
send weak shortwaves into the Pacific Northwest. These waves
should push a bit of modified marine air through the Cascade gaps.
Precipitation chances in this pattern should be pretty low. There
will be enough mid-level westerly flow to cut off monsoonal
moisture. /GKoch
&&
.AVIATION...
06Z TAFS: A strong weather disturbance combined with mid level
instability will trigger thunderstorms over Central and Eastern
Washington and North Idaho tonight through Wednesday morning.
Lightning activity is expected to increase between 06z-10z primarily
from KMWH eastward and then increase in the Cascades including KEAT
around 10-12z. Thunderstorms are expected to lift north of the TAF
sites after 15-17z Wednesday as the system moves north of the area
and drier air moves in from the southwest. Gusty outflow winds and
possible small hail are expected with these storms. JW
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 88 60 89 61 92 63 / 60 0 0 0 0 0
Coeur d'Alene 86 57 88 57 91 59 / 70 10 0 0 0 0
Pullman 86 52 88 51 92 56 / 30 0 0 0 0 0
Lewiston 96 64 96 63 99 65 / 20 0 0 0 0 0
Colville 85 55 92 55 95 57 / 80 10 0 0 0 0
Sandpoint 82 52 87 51 91 53 / 80 10 0 0 0 0
Kellogg 85 56 87 55 90 58 / 80 10 0 0 0 0
Moses Lake 94 61 94 60 97 63 / 40 0 0 0 0 0
Wenatchee 93 65 93 65 97 67 / 70 0 0 0 0 0
Omak 88 61 94 61 97 63 / 70 10 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Red Flag Warning until 2 PM PDT this afternoon for East
Washington Northeast (Zone 686)-East Washington Okanogan
Highlands (Zone 687)-East Washington Okanogan/Methow
Valleys (Zone 684).
Red Flag Warning until 11 AM PDT this morning for East
Washington Central Cascade Valleys (Zone 677)-East
Washington Northern Columbia Basin (Zone 673)-East
Washington Palouse and Spokane Area (Zone 674)-East
Washington South Central Cascade Valleys (Zone 676).
&&Hazardous weather outlook, Jul 16, 5:14 AM PDT, 23 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 514 AM PDT TUE JUL 16 2013 IDZ001>004-026-027-WAZ037-038-171215- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS- 514 AM PDT TUE JUL 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO IMPACT THE REGION TUESDAY EVENING THROUGH WEDNESDAY MORNING. THESE STORMS WILL HAVE THE POTENTIAL TO PUT DOWN NUMEROUS LIGHTNING STRIKES... SMALL HAIL AND GUSTY OUTFLOW WINDS. CURED...LOW ELEVATION FUELS MAY BE SUSCEPTIBLE TO NEW WILDLAND FIRE STARTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHERN MOUNTAINS OF NORTHEASTERN WASHINGTON AND NORTH IDAHO WEDNESDAY AFTERNOON. A FEW STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN...HAIL...AND GUSTY WINDS. WAZ031>036-041>044-171215- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- 514 AM PDT TUE JUL 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON... NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHEAST WINDS COMBINED WITH LOW RELATIVE HUMIDITY VALUES TUESDAY AFTERNOON WILL INCREASE THE RISK FOR RAPIDLY SPREADING WILDLAND FIRES THROUGH CURED GRASSES AND SAGEBRUSH ACROSS THE WEST PLAINS AND COLUMBIA BASIN. THIS EVENING AND TONIGHT...SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE AREA. THESE STORMS WILL HAVE THE POTENTIAL TO PUT DOWN NUMEROUS LIGHTNING STRIKES...SMALL HAIL...AND GUSTY WINDS INCREASING THE RISK OF NEW WILDLAND FIRE STARTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHERN CASCADES WEDNESDAY AFTERNOON. A FEW STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN...HAIL...AND GUSTY WINDS.
In the hours before
Special weather statement, Jul 17, 4:00 AM PDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 400 AM PDT WED JUL 17 2013 WAZ035-171145- LINCOLN WA-GRANT WA- 400 AM PDT WED JUL 17 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN GRANT COUNTY IN CENTRAL WASHINGTON WEST CENTRAL LINCOLN COUNTY IN EAST CENTRAL WASHINGTON UNTIL 445 AM PDT AT 356 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WILSON CREEK...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... ALMIRA... GOVAN... LAT...LON 4782 11900 4770 11858 4738 11903 4742 11915 TIME...MOT...LOC 1059Z 213DEG 31KT 4746 11902 SB
Special weather statement, Jul 17, 4:48 AM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
448 AM PDT WED JUL 17 2013
WAZ035-038-171245-
FERRY WA-LINCOLN WA-
448 AM PDT WED JUL 17 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON
SOUTHWESTERN FERRY COUNTY IN NORTHEAST WASHINGTON
UNTIL 545 AM PDT
AT 439 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 33 MILES WEST OF DAVENPORT..MOVING NORTH AT 30
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
KELLER...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4806 11850 4771 11880 4773 11894 4797 11883
4806 11881 4811 11880
TIME...MOT...LOC 1148Z 194DEG 25KT 4780 11882
SBThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 4:00 AM PDT | Special Weather Statement | OTX | Lincoln | 45 min |
| Jul 17, 4:07 AM PDT | Severe Thunderstorm Warning | OTX | Grant, Lincoln | 38 min |
| Jul 17, 4:48 AM PDT | Special Weather Statement | OTX | Lincoln | 57 min |
| Jul 17, 5:47 AM PDT | Special Weather Statement | OTX | Ferry | 43 min |
| Jul 17, 6:02 AM PDT | Special Weather Statement | OTX | Ferry | 43 min |
| Jul 17, 6:05 AM PDT | Special Weather Statement | OTX | Grant | 40 min |
| Jul 17, 6:07 AM PDT | Special Weather Statement | OTX | Douglas | 38 min |
| Jul 17, 6:45 AM PDT | Flash Flood Warning | OTX | Ferry | 90 min |
| Jul 17, 6:50 AM PDT | Special Weather Statement | OTX | Douglas | 40 min |
| Jul 17, 6:53 AM PDT | Severe Thunderstorm Warning | OTX | Douglas, Grant | 52 min |
| Jul 17, 7:41 AM PDT | Severe Thunderstorm Warning | OTX | Douglas, Grant, Okanogan | 49 min |
| Jul 17, 8:23 AM PDT | Special Weather Statement | OTX | Ferry | 52 min |
| Jul 17, 10:38 AM PDT | Special Weather Statement | OTX | Ferry | 22 min |
| Jul 17, 11:05 AM PDT | Special Weather Statement | OTX | 10 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.